# SDR QXEA200501349

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,003 hours, 26,813 cycles
- Engine: Pwa PW123D
- Engine time: 15,950 hours, 22,814 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2060, ENGINE MANUAL CAUTION LIGHT.  COMPLIED WITH RESET AND TEST PROCEDURES PER MCN 27631-01.  TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
